# SDR 95ZZZX6744

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999KM
- Make and model: Cessna P210N
- Aircraft serial: P21000387
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMELT6
- Condition: Malfunction
- Location: G-Switch
- Part time: 1,800 hours
- Component: Dornemargln
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOING AN ANNUAL INSPECTION, THE ELT WOULD WORK IN THE ON POSITION, BUT NOT IN THE AUTO POSITION.  BATTERY IS GOOD TO APRIL, 1997.  INSPECTION WAS DONE PER FAR 91:207 AND/OR AS CLOSE TO IT.
